# SDR QXEA200501008

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 13,857 hours, 20,154 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 54C546349
- Part serial: 1619
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Part time: 13,851 hours, 20,144 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE (225 KNOTS), LT MLG DOOR OPENED FULLY.  GEAR HANDLE WAS IN THE "UP" POSITION.   PERFORMED ALTERNATE GEAR EXTENSION AND LANDED WITHOUT FURTHER INCIDENT.  ACFT FERRIED  FOR REPAIRS.  MX REPLACED SOLENOID VALVE.  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
